Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Deltaforce33: Ciprelax withdrawal


deltaforce33

Recommended Posts

I was on 10 mg ciprelax  for 6 years. I tapered off for 6 weeks and finally stopped. All was well for about 3 weeks then all hell broke loose.

 

Night sweats, loss of appetite, restlessness, suicidal thoughts.  I have had non stop burning, prickly pins and needles tingling in my head, hands, and feet for 3 months now.

 

Went and got all checked out and everything came back normal. Found this web site and showed it to my Dr. He believes this is what I am going through.  I have tried everything from fish oil, magnesium, to CBD oils. I even tried going back on a low dose to no avail.  I need to know this will end some day.

 

My relationship with my wife and friends are getting bad as I just can not do much.

 

Please share your get well stories as I really need to know I will one day get better.

Edited by baroquep
White Space
Link to comment
  • ChessieCat changed the title to Deltaforce33: Ciprelax withdrawal
  • Moderator Emeritus

Hi  Deltaforce33,

 

Welcome to Surviving Antidepressants (SA), I’m glad you found this site.  It is good to hear that your doctor is supportive and acknowledges what you are experiencing.  Please be a assured that what you are experiencing is completely normal under the circumstances so don’t be too alarmed.  As you have unfortunately found out the hard way, when an antidepressant is discontinued abruptly, doses skipped/alternated or a person tapers off too quickly it puts them at risk for developing withdrawal syndrome.  This is especially true for Lexapro, as it is much stronger than other SSRIs.  

 

What is Withdrawal Syndrome?

 

I notice that you attempted a reinstatement of a low dose which didn’t help.  Can you tell us how you implemented this?  When did you abandon this approach?  What was the dose you tried to reintroduce?  Are you still using CBD oil?  What are your current symptoms?  I would continue taking the omega 3s and magnesium as they are beneficial in calming and healing the central nervous system.

 

Without having a little more background/current information from you, it would be difficult to provide you with any recommendations specific to your situation.  If you can provide the information above as well as complete your withdrawal history signature (instructions below), we will be in a better position to advise you further.  

 

We ask all of our members to fill out a withdrawal signature history so that all of your information can be read at a glance.  This helps moderators review your tapering/drug history and we would ask that you follow the instructions at the link below.

 

Instructions:  Withdrawal History Signature

 

    •    Any drugs prior to 24 months ago can just be listed with start and stop years. 
    •    Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
    •    Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
    •    Please leave out symptoms and diagnoses. 
    •    A list is easier to understand than one or multiple paragraphs. 

 

I realize that you have already discontinued Cipralex (Lexapro) but would still encourage you to have a look at the links below, so that you are familiar with the recommendations made here at Surviving Antidepressants and understand the rationale behind discontinuing antidepressants slowly.  

 

Please be aware that oftentimes withdrawal symptoms can be delayed for quite some time after discontinuing an antidepressant and I'd like you to be aware that you may not yet be experiencing the full impact of the withdrawal.  If you find your symptoms getting progressively worse, and depending on how long you have been off of Lexapro, you may wish to revisit reinstating a small dose.  If the withdrawal symptoms are severe now, you may wish to reinstate immediately. We can help guide you on how to do this correctly and have included a couple of links so that you can familiarize yourself with the process.

 

Withdrawal Symptoms - Delayed Onset

About reinstating and stabilizing to reduce withdrawal symptoms

What to Expect in Reinstatement (James Heaney article)

 

Surviving Antidepressants recommends tapering by 10% of your current dose with at a hold of at least four weeks before your next decrease.  The 10% taper recommendation is a harm reduction approach to going off psychiatric drugs.  Some people may have to taper at an even more conservative rate as they are sensitive to even the smallest drops.

 

Before you begin tapering what you need to know
Why taper by 10% of my dosage?

Windows and Waves Pattern of Stabilization
Tips for Tapering off Lexapro / Escitalopram


Please feel free to connect with other members of the community by posting in their Intro Topic, they are a supportive group, know what you are going through and are here to help.  

 

Best,
BaroqueP

Edited by baroquep
Changed Personal Thread to Intro Topic

Current Prescription Drugs for Hypothyroidism:  Synthroid 100mcg / Cytomel 5mcg (15 years Pristiq/Effexor)

Tapering Schedule
September 15, 2016 - switched from Pristiq 50mg to Effexor XR 75mg; November 10, 2016 - reduced to 67.5 Effexor XR
December 9, 2016 - reduced 60.75
January 5, 2017 - reduced 54.67
January 30, 2017 - reduced to 49.0
February 20, 2017 - reduced to 44.0 
May 20, 2017 - reduced to 40.25 (holding for additional month due to late onset of withdrawal symptoms after this taper)
July 17, 2017 - reduced to 38.24
August 15, 2017 - reduced to 37.5 (50% of my original dose)

October 15, 2017 - reduced to 35.6

November 12, 2017 - reduced to 33.8
December 15, 2017 - up-dose to 35.6
December 28, 2017 - up-dose to 37.5

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy